# SDR 95ZZZX3990

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N93CC
- Make and model: Piper PA-28R-201T
- Aircraft serial: 28R7803157
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: AN625
- Condition: Cracked
- Location: Nlg Up Drag Link
- Part time: 1,458 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH AD 94-14-14, THE UPPER DRAG LINK BOLTS WERE FOUND CRACKED AND STRETCHED.  SUBMITTER SUGGESTS THESE BOLTS BE REPLACED AS PART OF PIPER SL 988.
